A simple proof of Doob's convergence theorem
Séminaire de probabilités de Strasbourg, Tome 5 (1971), p. 76.
@article{SPS_1971__5__76_0,
     author = {Chung, Kai Lai},
     title = {A simple proof of {Doob's} convergence theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {76--76},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {5},
     year = {1971},
     mrnumber = {383551},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1971__5__76_0/}
}
TY  - JOUR
AU  - Chung, Kai Lai
TI  - A simple proof of Doob's convergence theorem
JO  - Séminaire de probabilités de Strasbourg
PY  - 1971
DA  - 1971///
SP  - 76
EP  - 76
VL  - 5
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1971__5__76_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=383551
LA  - en
ID  - SPS_1971__5__76_0
ER  - 
Chung, Kai Lai. A simple proof of Doob's convergence theorem. Séminaire de probabilités de Strasbourg, Tome 5 (1971), p. 76. http://archive.numdam.org/item/SPS_1971__5__76_0/